Thermodynamic limit of nonequilibrium states of a
Doklady Akademii Nauk, Tome 282 (1985) no. 1, pp. 57-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_1_a13,
author = {D. Ya. Petrina and V. I. Gerasimenko},
title = {Thermodynamic limit of nonequilibrium states of a},
journal = {Doklady Akademii Nauk},
pages = {57--60},
year = {1985},
volume = {282},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_1_a13/}
}
D. Ya. Petrina; V. I. Gerasimenko. Thermodynamic limit of nonequilibrium states of a. Doklady Akademii Nauk, Tome 282 (1985) no. 1, pp. 57-60. http://geodesic.mathdoc.fr/item/DAN_1985_282_1_a13/